# SDR 10P012701911UM

- Difficulty date: January 27, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600562
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 656014131
- Condition: Broken
- Location: Te Flap
- Component: Flap
- Component part number: 6560141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP CABLE WAS FOUND TO HAVE OVER 50 PERCENT OF ITS DIAMETER BROKEN AT THE SWEDGED BALL.  POSSIBLE IMPROPER SWEDGING OF THE BALL ON THE CABLE.  COMPLY WITH SB560-27-19 FLIGHT CONTROLS FLAP FOLLOW-UP CABLE IMPROVEMENT.  COMPLIED WITH SB 27-19.  REPLACEMENT OF CABLE WITH NEW PN.
